# SDR 9508739882

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Broken
- Location: Rt Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

A LOUD POP ACCOMPANIED BY EXCESSIVE NOSE WHEEL VIBRATION OCCURRED DURING GEAR RETRACTION AFTER TAKEOFF.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  FOUND THE RIGHT NOSE GEAR DOOR IN DOWN POSITION AND DOOR STOP CABLE BROKEN.  REPLACED THE RIGHT NOSE STRUT AND DOOR STOP CABLE.  AIRCRAFT RETURNED TO SERVICE.
